# SDR IXXA20230608033

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,883 hours, 25,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035
- Part serial: 1639
- Condition: Empty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT LINE MAINTENANCE REPORTED, R4 DOOR ASSIST BOTTLE AT ZERO PSI. EMERGENCY DOOR SLIDE FELL OUT, DID NOT DEPLOY. SLIDE WAS NOT ARMED. R4 EMERGENCY SLIDE WAS REMOVED AND REINSTALLED IAW B757 AMM 25-66-01. NO ADDITIONAL FAULTS NOTED.
